# SDR CA080404004

- Difficulty date: April 2, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 1,339 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL 120, NR 2 ENG HYD PRES CAUTION LIGHT ILLUMINATED.  HYD NR 2 PRESS - 0 PSI - AFTER PERFORMING ABNORMAL CHECKLIST WITH PTU ON, PRESS 3000 PSI.  UNEVENTFUL LANDING.  MAINTENANCE CREW REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.
